MathSciNet Relay Station
MathSciNet bibliographic data
MR1841329 (2002h:60037) 60F05 (60G50 62E17)
Chen, Louis H. Y.; Shao, Qi-Man A non-uniform Berry-Esseen bound via Stein's method. Probab. Theory Related Fields 120 (2001), no. 2, 236–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement